# SDR COEA2012041104900

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 30,999 hours, 34,571 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: S5721063320251
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR: LT WING TRAILING EDGE ANGLE FOR DROP DOWN PANEL AT RIB 15 FOUND CRACKED DURING REMOVAL.  FABRICATED AND INSTALLED LT WING REAR SPAR ANGLE ATTACHMENT BETWEEN RIBS 16 & 17 LT IAW ATR42 SRM.
